Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Retrosternal discomfort after taking fluclox. Can I take ranitidine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
I am taking fluclox and after 2 days am getting retrosternal discomfoet. Do i take ranitidine or just take the drug with food? thank you
Posted Mon, 21 May 2012 in Digestion and Bowels
Answered by Dr. Pavan Kumar Gupta 36 minutes later
Thanks for the query
FLUCLOX is always used with caution in elderly people above 65 years of age.
This medicine can cause retrosternal discomfort,belching,nausea,diarrhea etc however these are mild in nature.
You can take ranitidine in the morning empty stomach to avoid abdominal symptoms.
I hope to have answered your query however you can revert to me for any further query.
Thanks and best of luck.
Above answer was peer-reviewed by
Follow-up: Retrosternal discomfort after taking fluclox. Can I take ranitidine? 37 minutes later
Thank you. Just to clarify. My guidance is to take my first fluclox on an empty stomach on waking. Can the ranitidine be taken withit ,or should I have the ranitidine half an hour or so before the antibiotic?
Answered by Dr. Pavan Kumar Gupta 1 hour later
It is better to take ranitidine half hour before fluclox in the morning on empty stomach.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor